The Annals of Statistics

An Official Journal of the Institute of Mathematical Statistics.

Top downloads over the last seven days

Greedy function approximation: A gradient boosting machine.Jerome H. FriedmanVolume 29, Number 5 (2001)
Bootstrap Methods: Another Look at the JackknifeB. EfronVolume 7, Number 1 (1979)
Estimating the Dimension of a ModelGideon SchwarzVolume 6, Number 2 (1978)
Least angle regressionBradley Efron, Trevor Hastie, Iain Johnstone, and Robert TibshiraniVolume 32, Number 2 (2004)
Multivariate Adaptive Regression SplinesJerome H. FriedmanVolume 19, Number 1 (1991)
  • ISSN: 0090-5364 (print), 2168-8966 (electronic)
  • Publisher: The Institute of Mathematical Statistics
  • Discipline(s): Statistics and Probability
  • Full text available in Euclid: 1973--
  • Access: Articles older than 3 years are open
  • Euclid URL: https://projecteuclid.org/aos